Smoothness of the solutions of a boundary value problem for elliptic equations with a parameter
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1407-1412
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a14,
author = {V. A. Kondrat'ev and V. M. Uroev},
title = {Smoothness of the solutions of a boundary value problem for elliptic equations with a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1407--1412},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a14/}
}
TY - JOUR AU - V. A. Kondrat'ev AU - V. M. Uroev TI - Smoothness of the solutions of a boundary value problem for elliptic equations with a parameter JO - Differencialʹnye uravneniâ PY - 1985 SP - 1407 EP - 1412 VL - 21 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_8_a14/ LA - ru ID - DE_1985_21_8_a14 ER -
V. A. Kondrat'ev; V. M. Uroev. Smoothness of the solutions of a boundary value problem for elliptic equations with a parameter. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1407-1412. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a14/